# SDR SABA010031

- Difficulty date: July 20, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N963AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 963
- Aircraft time: 13,885 hours, 20,392 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: AH52688
- Part serial: R398
- Condition: Out Of Balance
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ACFT 963 ON FLIGHT 5067 FROM CLT TO AHN.  DURING TAKEOFF ROLL AT 120 KTS THE CREW FELT A SEVERE NOSE WHEEL SHIMMY.  NO EMERGENCY WAS DECLARED.  AIRCRAFT RETURNED TO THE GATE WITH NO OTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED BOTH NOSE WHEEL/TIRE ASSEMBLIES.  TAXI CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
